Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pacman

Hydrocortisone for tane users

Recommended Posts

my derm told me a lot of people take it to combat dryness and redness. By redness did she mean hyperpigmentation? she gave me a prescription for one, but my face isn't really that dry, atleast i'm comftorable w/ the way it looks. anyway, she gave me a sample of one a week ago, tried it, and told her it made my skin even more dry, so she decided to prescribe another kind. how many of you use this while on tane and is it effective?

Share this post


Link to post
Share on other sites

No, hydrocorisone won't help with hyperpigmentation. By redness, your derm meant irritation and rashes caused by dryness. I use it on my arms sometimes and it works well (especially with benadryl).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×